# SDR CA080215009

- Difficulty date: January 11, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 37,141 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Control Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: E, F

## Discrepancy

(CAN) ON CLIMBOUT, AT 5500FT, THE ADI, HSI AND VSI WENT UNSERVICEABLE AT THE SAME TIME, COMPLETE LOSS OF ELECTRICAL POWER, RT SIDE. AT THE SAME TIME, THE NR 2 ENGINE FIRE WARNING (ILLUMINATED) CAME ON ALL 3 ZONES. CREW COMPLETED ENGINE FIRE DRILL. ATC ADVISED OF THE EMERGENCY, THE AC LANDED WITH NO OTHER INCIDENT REPORTED.  AFTER INVESTIGATION FOUND THE RT AC CONTROL PANEL CONNECTOR DAMAGED AT PIN NR 10.  BOTH THE AC CONTROL PANEL UNIT AND THE CONNECTOR WAS REPLACED AND TESTED SERVICEABLE. A FLEET CAMPAING WAS CARRIED OUT TO INSPECT ALL THE AC CONTROL PANEL CONNECTORS FOR CONDITION AND NO DEFECT DETECTED. (TC NR 20080215009)
